Nuromol 48 tablets

Share

NZ$34.99
Quantity
Add To Cart

Discription:

Nuromol contains two ingredients Ibuprofen and Paracetamol that together deliver temporary relief of pain and/or inflammation associated with:
-Headache,
-Migraine Headache
-Tension Headache
-Muscular Pain
-Cold & Flu Symptoms
-Period Pain
-Dental Pain
-Sinus Pain
-Back Pain
-Arthritic Pain
-Reduces fever

Warnings:

Authorised use (ensure this is covered by pack shot or advertising copy)
Always read the label.
Use only as directed.
Incorrect use could be harmful.
Do not use if you have a stomach ulcer.
If symptoms persist see your healthcare professional.

Ingredients:

Contains: Ibuprofen 200mg & Paracetamol 500mg

Directions:

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 6 -8 hours as necessary (maximum 6 tablets in 24 hours). Keep to the recommended dose. Do not take for more than 3 days at a time, except with your doctor's advice. Do not give Nuromol tablets to children under 12 years. Nurofen for Children products are available .

NZ$34.99
Quantity
Add To Cart

Share